# SDR UPS07450311

- Difficulty date: July 2, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 880 S9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK FOUND AT BS 880 RT SIDE S9R TENSION TIE ATTACHED FWD CHANNEL CRACK LOCATED AT NR 16 FASTENER HOLE 0.040" APPROX RUNNING UPWARD DIRECTION.  M/D BS 880 TENSION TIE FWD CHANNEL REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER UPS EO B747-5310-23715-C AND SRM 51-30-02 REFER NRC 50073 FOR WORKING DETAIL.
